Gilbert Varshamov type bounds for linear codes over finite chain rings


ÖZBUDAK F., SOLE P.

Advances In Mathematics Of Communications, vol.1, pp.99-109, 2007 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2007
  • Doi Number: 10.3934/amc.2007.1.99
  • Journal Name: Advances In Mathematics Of Communications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Applied Science & Technology Source, MathSciNet, zbMATH
  • Page Numbers: pp.99-109
  • Middle East Technical University Affiliated: Yes